Re: Crippled by Omnadren 250
Posted by chizzled on March 26, 1997 at 12:26:36:
In Reply to: Crippled by Omnadren 250 posted by Festus on March 26, 1997 at 11:44:47:
: I've been using this stuff for about 4 weeks now. It wasn't bad at first, but lately
: christ I can barely walk! I'm shooting it into my thigh and I'm hobbling around like
: an old cripple. I mean, it really hurts, man. Today's my day to shoot again and the
: other leg still hurts so bad I damn near need crutches! I've heard this stuff hurts,
: but I have a couple of questions:
: 1) Anyone else experience this much discomfort from this stuff? If so, what seems
: to help? Is it better to train the offending leg extra-hard, or go easy on it?
: 2) I think the shit is real, as I'm getting pretty good gains off it, but I'm
: concerned by the fact that I can rub the ink off the vial, which I hear is the
: main way to tell a fake. Since shit is very hard to get around here, I bought it
: sight-unseen. Anyway, it comes in a clear amp, made by Jelfa, 1ml amps, reddish ink
: that rubs right off. Anyone ever see anything like this before? Any ideas on what
: it might be if it's fake?
It's real. Don't put it in your leg! The only place for omna's are your ass cheeks!
From talking to others about this problem I have seen a trend. The leaner you are, the more it seems to hurt.
I have a friend who is a bit chubby as he is into power sports (shot put) and he never complains, whereas a few freinds that are
lean always complain. The world anabolic review also quotes a doc that says that omna's are not pure. I agree!
It will hurt even more if you shoot more than one cc at a time.
hope this helps,